Take Amlodipine And Calcium At The Same Time?

Illustration of Take Amlodipine And Calcium At The Same Time?
Illustration: Take Amlodipine And Calcium At The Same Time? Bing

good afternoon,. My father just went to the doctor at the puskesmas with complaints of constant tingling and cramping in his legs. was diagnosed with high blood pressure. then given the drug amylodipine and given calcium as well. can’t amylodipine cause inhibition of calcium absorption?

1 Answer:

Hello good morning Inmas.


Calcium not only serves to build bone-forming structures but also functions for muscle contraction. Calcium channel blockers (such as amlodipine) work by blocking the joining of calcium channels in the blood vessels, thereby reducing the amount of calcium that contracts the muscles of the blood vessels and thereby lowering blood pressure. However, the drug (amlodipine) will not block calcium from joining bones and will not inhibit calcium absorption.


One study stated that the administration of calcium supplements together with calcium channel blockers can have a synergistic effect on lowering blood pressure, while another study states that giving high doses of calcium by injection into a vein (intravenous) can reduce the effect of calcium channel blockers. So far there is no strong evidence that calcium tablets taken can interfere with calcium channel blockers. To be on the safe side, it is recommended that your father check his blood pressure regularly when using the two drugs together.

That's all, hope it helps.


Regards, dr. Denisa

: by

Related Question

Treatment For Biduran?

Treatment For Biduran?

(1 year ago)

ointment for eczema and medication for hives what is appropriate? I already bought this ointment, it’s still a relapse. Can you please, thanks in advance...

A Lump In The Throat Accompanied By Sound?

A Lump In The Throat Accompanied By Sound?

(1 year ago)

Hello. I want to ask you lately that the symptoms of the throat feel sore, if you move upward like there is a bone that blocks up so that the sound of “degdeg” is not o...

The Eyes Feel Lumpy After Getting Into The Sand And Dust?

The Eyes Feel Lumpy After Getting Into The Sand And Dust?

(1 year ago)

my eyes before the left I got into the sand or dust, I have gone to the clinic and the doctor cleansed my eye, and it was checked he said there was nothing in my eye, but I felt so...

Leave a Reply

Your email address will not be published. Required fields are marked *